RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 5, Pages 71–98 (Mi izv152)  

Some properties of the deficiency indices of symmetric singular elliptic second-order operators in $L^2(\mathbb R^m)$

Yu. B. Orochko


Abstract: We consider the minimal operator $H$ in $L^2(\mathbb R^m)$, $m\geqslant 2$, generated by a real formally self-adjoint singular elliptic second-order differential expression (DE) $\mathcal L$. The example of the differential operator $H=H_0$ corresponding to the DE $\mathcal L=\mathcal L_0=-\operatorname{div}a(|x|)\operatorname{grad}$, where $a(r)$, $r\in[0,+\infty)$, is a non-negative scalar function, is studied to determine the dependence of the deficiency indices of $H$ on the degree of smoothness of the leading coefficients in $\mathcal L$. The other result of this paper is a test for the self-adjontness of an operator $H$ without any conditions on the behaviour of the potential of $\mathcal L$ as $|x|\to+\infty$. These results have no direct analogues in the case of an elliptic DE $\mathcal L$.

DOI: https://doi.org/10.4213/im152

Full text: PDF file (2533 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:5, 969–994

Bibliographic databases:

MSC: 47B25, 35J70
Received: 03.10.1995

Citation: Yu. B. Orochko, “Some properties of the deficiency indices of symmetric singular elliptic second-order operators in $L^2(\mathbb R^m)$”, Izv. RAN. Ser. Mat., 61:5 (1997), 71–98; Izv. Math., 61:5 (1997), 969–994

Citation in format AMSBIB
\Bibitem{Oro97}
\by Yu.~B.~Orochko
\paper Some properties of the deficiency indices of symmetric singular elliptic second-order operators in~$L^2(\mathbb R^m)$
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 5
\pages 71--98
\mathnet{http://mi.mathnet.ru/izv152}
\crossref{https://doi.org/10.4213/im152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1486699}
\zmath{https://zbmath.org/?q=an:0896.35053}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 5
\pages 969--994
\crossref{https://doi.org/10.1070/im1997v061n05ABEH000152}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071929200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747422140}


Linking options:
  • http://mi.mathnet.ru/eng/izv152
  • https://doi.org/10.4213/im152
  • http://mi.mathnet.ru/eng/izv/v61/i5/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:256
    Full text:75
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019